# SDR FDEA201504071165

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 536 hours, 23,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: NR
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT MAIN DOOR SLIDE NOT ARMED PROPERLY.  ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOPERATIVE.  VERIFY & RECORD IN AML & EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED ENGAGED PRIOR TO EACH  DEPARTURE.  PERFORMED GIRT BAR PROXIMITY SWITCHES & ACTUATORS ADJUSTMENT.  OPERATIONS TESTED IAW MM 25-66-11-2.  TEST PASSED, DEFERRAL CLOSED, INOPERATIVE STICKER REMOVED.
